MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT

ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT
Catalog Number 09793178001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 303 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the sodium electrode on a cobas c 303 analytical unit.The sample initially resulted in a sodium value of 125 mmol/l.The result did not match the patient's history, so the sample was repeated on a second analyzer.The repeat result was 133 mmol/l and was deemed correct.
 
Additional Manufacturer Narrative
The field service engineer noticed the electrode required additional conditioning.To address the issue, the engineer ran wash maintenance on the analyzer.An ise check, calibration, and controls were run.The patient samples were re-tested on two different analyzers to ensure the results were accurate.The investigation determined the service actions resolved the issue.

Brand Name
COBAS PURE SAMPLE SUPPLY UNIT
Common Device Name
SAMPLE SUPPLY UNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24077913
Report Number1823260-2026-00182
Device Sequence Number21253731
Product Code JJE
UDI-Device Identifier07613336220146
UDI-Public07613336220146
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793178001
Device Lot NumberECA18
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale